首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Quartic B – Spline Method for Solving a Singular Singularly Perturbed Third-Order Boundary Value Problems
  • 本地全文:下载
  • 作者:Hradyesh Kumar Mishra ; Sonali saini
  • 期刊名称:American Journal of Numerical Analysis
  • 印刷版ISSN:2372-2118
  • 电子版ISSN:2372-2126
  • 出版年度:2015
  • 卷号:3
  • 期号:1
  • 页码:18-24
  • DOI:10.12691/ajna-3-1-3
  • 语种:English
  • 出版社:Science and Education Publishing
  • 摘要:In this paper, we study the numerical solution of singular singularly perturbed third-order boundary value problems (BVPs) by using Quartic B-spline method. An efficient algorithm is presented here to solve the approximate solution of the given problem. To understand our method, we introduce the Quartic B-spline basis function in the form of at the different knots. After that we derive our method by using numerical difference formulas to construct the approximate values. Then we use the linear sequence of Quartic B-spline to get the numerical solution of the system of equations. These systems of equations are solved by using MATLAB. Three examples are illustrated to understand the present method.
  • 关键词:Singular singularly perturbed; two-point problem; third-order BVPs; Basis function; Quartic B-spline
国家哲学社会科学文献中心版权所有